Theorems of the alternative and optimality conditions for convexlike and general convexlike programming

T Illes, G Kassay

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

A general alternative theorem for convexlike functions is given. This permits the establishment of optimality conditions for convexlike programming problems in which both inequality and equality constraints are considered. It is shown that the main results of the paper contain, in particular, those of Craven, Giannessi, Jeyakumar, Hayashi, and Komiya, Simons, Zalinescu, and a recent result of Tamminen.
Original languageEnglish
Pages (from-to)243-257
Number of pages15
JournalJournal of Optimization Theory and Applications
Volume101
Issue number2
DOIs
Publication statusPublished - 1999
Externally publishedYes

Keywords

  • convexlike functions
  • constrained optimization problems
  • duality theory
  • alternative theorems of Farkas type

Fingerprint Dive into the research topics of 'Theorems of the alternative and optimality conditions for convexlike and general convexlike programming'. Together they form a unique fingerprint.

  • Cite this